# SDR HNAA2021083100402

- Difficulty date: July 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER INNER SKIN GOUGED AT HB4 FWD END.  REPAIRED THE CARGO DOOR LOWER INNER SKIN AT HB4 FORWARD END IAW PIEDMONT EO1-52-21-0207
